# SDR ASAA2022102540478

- Difficulty date: October 25, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 26,460 hours, 8,205 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 031554103
- Condition: Faulted
- Location: Fuel Sys
- Part time: 26,465 hours, 8,207 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT CENTER FUEL LOW PRESSURE LIGHT IS ILLUMINATED WITH FUEL PUMP ON. GROUNDED - YES. REMOVED AND REPLACED RIGHT CENTER FUEL PUMP PER B737-900 AMM 28-22-41.
